Volume 14, Number 1
Preview Issue Next Issue

Abstract Only

H. Hou, Z. Zhou and C. Zheng

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 1-13

Purchase PDF 0 0 Article preview

Abstract Only

B. He, J. Jiang, M. Qian and Y. Xu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 14-30

Purchase PDF 0 0 Article preview

Abstract Only

Z. Chen, B. Wu and Y. Xu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 31-55

Purchase PDF 0 0 Article preview

Abstract Only

T. Hong and C. Xu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 56-66

Purchase PDF 0 0 Article preview

Abstract Only

M. He and Michael K. Ng

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 67-78

Purchase PDF 0 0 Article preview

Abstract Only

Y. Li and Y. Zhu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 79-86

Purchase PDF 0 0 Article preview

Abstract Only

H. Shao, W. Wu and F. Li

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 87-96

Purchase PDF 0 0 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80